Research Repository

Browse by Author: Fei, Z

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Fei, Z, Guan, C and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Reachable set estimation for discrete-time switched system with application to time-delay system. International Journal of Robust and Nonlinear Control, 28 (6). 2468 - 2483. ISSN 1049-8923

Fei, Z, Guan, C and Shi, Peng ORCID: 0000-0001-8218-586X (2016) Further results on H∞ control for discrete-time Markovian jump time-delay systems. International Journal of Control. ISSN 0020-7179